# SDR ABXA20190513009

- Difficulty date: May 13, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1402102643
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE SHEAR TIE AT FUSELAGE STATION 1641 BETWEEN STRINGERS 33R AND 32R. THE SHEAR TIE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
